# SDR AALA20160603006

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 48,032 hours, 19,541 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Condition: Malfunctioned
- Location: Pitot Air Data
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE INDICATED AIRSPEED DISAGREE LIGHT ILLUMINATED AT APPROX 60 KNOTS.  FIRST OFFICER`S & CAPTAIN`S AIR SPEED INDICATORS DIFFERED BY APPROX 15 KNOTS.  TAKEOFF ABORTED.   REMOVED AND REPLACED PITOT AIR DATA MODULE IAW AMM 34-21-04.  OPERATIONAL CHECK GOOD.
